# SDR REXA2016020800201

- Difficulty date: February 8, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 23,742 hours, 21,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMER PATH LIGHTING GLOW STRIPS ARE WORN & REQUIRE REPLACEMENT.  REPLACED ALL CABIN EMER PATH LIGHTING GLOW STRIPS IAW APC 33-51-01.
